PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Consistency of a strong uniformization principle

Volume 146 / 2017

Paul Larson, Saharon Shelah Colloquium Mathematicum 146 (2017), 1-13 MSC: Primary 03E35; Secondary 20K35. DOI: 10.4064/cm6542-3-2016 Published online: 11 July 2016

Abstract

We prove the consistency of a strong uniformization principle for subsets of the Baire space of cardinality $\aleph _{1}$.

Authors

  • Paul LarsonDepartment of Mathematics
    Miami University
    Oxford, OH 45056, U.S.A.
    e-mail
  • Saharon ShelahEinstein Institute of Mathematics
    Edmond J. Safra Campus, Givat Ram
    The Hebrew University of Jerusalem
    Jerusalem, 91904, Israel
    and
    Department of Mathematics
    Hill Center – Busch Campus Rutgers, The State University of New Jersey
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image